# SDR AALA202311244052

- Difficulty date: November 20, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 7,656 hours, 2,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT AT L3 DOOR WILL NOT TEST. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-65-53.
